MathSciNet Relay Station
MathSciNet bibliographic data
MR2048273 (2004m:35261) 35Q72 (35L70 74D10 74F05 74H20)
Zimmer, Johannes Global existence for a nonlinear system in thermoviscoelasticity with nonconvex energy. J. Math. Anal. Appl. 292 (2004), no. 2, 589–604.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement